# SDR CA070717015

- Difficulty date: July 11, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 8,704 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 806304101A
- Condition: Malfunctioned
- Location: Engine
- Part time: 590 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF, THE FULL ENGINE POWER (43 PSI) WAS NOT ACHIEVABLE, 35 PSI WAS ALL THE ENGINE WOULD PRODUCE. THE PILOT REPORTED ENGINE WAS NOT CONTROLABLE WITH POWER LEVER WHEN PULLED TO IDLE (ENGINE AT 35 PSI TORQUE). ADVISED NOT TO TRY AND START THE ENGINE AND TO REPLACE THE FCU. FCU WAS REPLACED AND ALL ENGINE RUNS CHECKED SERVICEABLE. (TC NR 20070717015)
